Alert archive / Illinois / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 152, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jun 15, 2008, 2:42 PM CDT for 6 counties in Illinois. It was in force for 63 min. 17 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2008, 2:42 PM CDT (19:42 UTC)
- Expired
- Jun 15, 2008, 3:45 PM CDT
- In force
- 63 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
Counties Fulton County, IL, Logan County, IL, Mason County, IL, Peoria County, IL, Schuyler County, IL, Tazewell County, IL
The radar
The Lincoln radar (KILX), 37 km from the middle of the area, began a volume at 19:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 2:43 PM CDT | TSTM WND DMG | Cuba, IL | SEVERAL 6 FOOT HIGH TREES AND POWER POLES SNAPPED. |
| Jun 15, 2:48 PM CDT | TSTM WND GST 60 | Fiatt, IL | |
| Jun 15, 2:48 PM CDT | TSTM WND GST 60 | Ipava, IL | |
| Jun 15, 2:48 PM CDT | TSTM WND GST 60 | Smithfield, IL | |
| Jun 15, 2:55 PM CDT | TSTM WND GST 70 | Canton, IL | NUMEROUS TREES AND POWER LINES DOWN. |
| Jun 15, 2:55 PM CDT | TSTM WND GST 70 | Manito, IL | A FEW TREES WERE BLOWN DOWN. |
| Jun 15, 2:55 PM CDT | HAIL 0.88 | Canton, IL | ALSO ESTIMATED WIND SPEED OF 60 MPH. |
| Jun 15, 3:11 PM CDT | TSTM WND GST 70 | Creve Coeur, IL | NUMEROUS LARGE TREE LIMBS AND POWER LINES BLOWN DOWN. SEVERAL TREES SNAPPED IN HALF. |
| Jun 15, 3:15 PM CDT | TSTM WND DMG | Bartonville, IL | TREES AND POWER LINES BLOWN DOWN. FROM PEORIA COUNTY ESDA. |
| Jun 15, 3:15 PM CDT | TSTM WND GST 60 | Green Valley, IL | TREES DOWN ALONG IL-29 IN GREEN VALLEY. |
| Jun 15, 3:19 PM CDT | TSTM WND DMG | Pekin, IL | NUMEROUS 5 TO 6 INCH TREE BRANCHES BLOWN DOWN. |
| Jun 15, 3:20 PM CDT | TSTM WND DMG | 1 Se Pekin, IL | SEVERAL HEALTHY ONE FOOT TREE LIMBS BLOWN DOWN. |
| Jun 15, 3:25 PM CDT | TSTM WND GST 65 | 1 Nw Tremont, IL | |
| Jun 15, 3:26 PM CDT | HAIL 0.75 | 1 Se San Jose, IL | |
| Jun 15, 3:30 PM CDT | TSTM WND DMG | Morton, IL | 6 INCH TREE LIMBS BLOWN DOWN. ESTIMATED 60 MPH WIND GUSTS. |
| Jun 15, 3:30 PM CDT | TSTM WND GST 71 | Deer Creek, IL | |
| Jun 15, 3:42 PM CDT | TSTM WND GST 60 | Hartsburg, IL | LARGE TREES BLOWN DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 15 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 15, 11:42 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 7.7 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 325 J/kg
- Mixed-layer CIN
- -194 J/kg
- Mixed-layer LCL
- 1628 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 172 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KILX 151942
SVRILX
ILC057-107-125-143-169-179-152045-
/O.NEW.KILX.SV.W.0152.080615T1942Z-080615T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
242 PM CDT SUN JUN 15 2008
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FULTON COUNTY IN WEST CENTRAL ILLINOIS...
EASTERN SCHUYLER COUNTY IN WEST CENTRAL ILLINOIS...
NORTHERN LOGAN COUNTY IN CENTRAL ILLINOIS...
MASON COUNTY IN CENTRAL ILLINOIS...
TAZEWELL COUNTY IN CENTRAL ILLINOIS...
SOUTHERN PEORIA COUNTY IN CENTRAL ILLINOIS...
* UNTIL 345 PM CDT.
* AT 242 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 2 MILES WEST OF FAIRVIEW
TO 4 MILES SOUTHEAST OF IPAVA TO 7 MILES SOUTH OF ASTORIA...
AND WAS MOVING EAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
ST. DAVID...
CANTON...
BATH...
HAVANA...
KILBOURNE...
TRIVOLI...
HANNA CITY...
MANITO...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING...BUT STAY AWAY FROM WINDOWS.
REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.
LAT...LON 4015 8963 4016 8966 4015 8970 4013 9040
4071 9026 4073 8934 4016 8926
TIME...MOT...LOC 1942Z 270DEG 40KT 4066 9018 4030 9024
4012 9033
$$
AUTEN/GEELHART3 follow-up statements
000
WWUS53 KILX 151958
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
257 PM CDT SUN JUN 15 2008
ILC169-152007-
/O.CAN.KILX.SV.W.0152.000000T0000Z-080615T2045Z/
SCHUYLER-
257 PM CDT SUN JUN 15 2008
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SCHUYLER COUNTY IS
CANCELLED...
AT 252 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF THE
AREA...THUS THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 7 PM.
LAT...LON 4016 8926 4015 8963 4016 8966 4015 8970
4016 9021 4070 9009 4073 8934 4062 8934
4061 8932
TIME...MOT...LOC 1957Z 270DEG 40KT 4066 8996 4030 9002
4012 9011
$$
ILC057-107-125-143-179-152045-
/O.CON.KILX.SV.W.0152.000000T0000Z-080615T2045Z/
FULTON-LOGAN-MASON-PEORIA-TAZEWELL-
257 PM CDT SUN JUN 15 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR SOUTHERN PEORIA...TAZEWELL...MASON...NORTHERN LOGAN AND EASTERN
FULTON COUNTIES...
AT 252 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 2 MILES NORTH OF NORRIS TO 2 MILES WEST
OF HAVANA TO 6 MILES SOUTHWEST OF BATH...MOVING EAST AT 46 MPH.
THESE STORMS PRODUCED 60 MPH WINDS AT IPAVA...FIATT...AND SMITHFIELD
AROUND 250 PM...AND NICKEL SIZE HAIL AND 60 MPH WINDS IN CANTON
AT 255 PM.
PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
TOPEKA...
POPLAR CITY...
TRIVOLI...
SMITHVILLE...
UNION...
MANITO...
KINGSTON MINES...
GLASFORD...
FOREST CITY...
EASTON...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY
INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 4016 8926 4015 8963 4016 8966 4015 8970
4016 9021 4070 9009 4073 8934 4062 8934
4061 8932
TIME...MOT...LOC 1957Z 270DEG 40KT 4066 8996 4030 9002
4012 9011
$$
AUTEN/GEELHART000
WWUS53 KILX 152031
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
331 PM CDT SUN JUN 15 2008
ILC057-152041-
/O.CAN.KILX.SV.W.0152.000000T0000Z-080615T2045Z/
FULTON-
331 PM CDT SUN JUN 15 2008
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN FULTON COUNTY IS
CANCELLED...
AT 330 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF THE
AREA...THUS THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 7 PM.
LAT...LON 4016 8926 4015 8978 4070 8968 4073 8934
4062 8934 4061 8932
TIME...MOT...LOC 2031Z 270DEG 40KT 4066 8946 4030 8952
4012 8962
$$
ILC107-125-143-179-152045-
/O.CON.KILX.SV.W.0152.000000T0000Z-080615T2045Z/
LOGAN-MASON-PEORIA-TAZEWELL-
331 PM CDT SUN JUN 15 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR SOUTHEASTERN PEORIA...TAZEWELL...EASTERN MASON AND NORTHERN LOGAN
COUNTIES...
AT 330 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF
BALL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 3 MILES NORTH OF
MORTON TO 3 MILES WEST OF EMDEN TO 5 MILES SOUTHWEST OF NEW
HOLLAND...MOVING EAST AT 45 MPH.
PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
ARMINGTON...
MINIER...
MACKINAW...
HARTSBURG...
LAWNDALE...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY
INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 4016 8926 4015 8978 4070 8968 4073 8934
4062 8934 4061 8932
TIME...MOT...LOC 2031Z 270DEG 40KT 4066 8946 4030 8952
4012 8962
$$
AUTEN/GEELHART000
WWUS53 KILX 152042
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
341 PM CDT SUN JUN 15 2008
ILC107-125-143-179-152051-
/O.EXP.KILX.SV.W.0152.000000T0000Z-080615T2045Z/
LOGAN-MASON-PEORIA-TAZEWELL-
341 PM CDT SUN JUN 15 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PEORIA...
AND EASTERN MASON COUNTIES EXPIRES AT 345 PM CDT...
AT 339 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF THE
AREA...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WARNING CONTINUES FOR NORTHERN LOGAN AND
EASTERN TAZEWELL COUNTIES UNTIL 430 PM.
LAT...LON 4016 8926 4015 8978 4070 8968 4073 8934
4062 8934 4061 8932
TIME...MOT...LOC 2041Z 270DEG 40KT 4066 8931 4030 8937
4012 8948
$$
AUTEN/GEELHARTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 2:34 PM CDT, 8 minutes earlier.
Area forecast discussion, Jun 15, 2:34 PM CDT, 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 234 PM CDT SUN JUN 15 2008 .DISCUSSION... ISSUED 234 PM CDT SUN JUN 15 2008 LATEST SURFACE ANALYSIS SHOWED A COMPLEX WEATHER PATTERN ACROSS THE FORECAST AREA AND POINTS UPSTREAM. A COLD FRONT EXTENDED FROM LAKE SUPERIOR INTO THE CENTRAL PLAINS. MEANWHILE...AN OUTFLOW BOUNDARY FROM OVERNIGHT CONVECTION EXTENDED FROM SOUTHERN LAKE MICHIGAN...THROUGH SOUTHERN ILLINOIS...INTO SOUTHEAST IOWA. CLOSER TO HOME...ANOTHER OUTFLOW WAS JUST NORTH OF A LINE FROM QUINCY TO CHAMPAIGN. THE ONGOING AND YET TO DEVELOP CONVECTION ALONG THESE BOUNDARIES THROUGH TONIGHT IS THE PRIMARY FORECAST CONCERN OVER THE NEXT FEW DAYS. ONCE THE ABOVE MENTIONED COLD FRONT PASSES THROUGH TONIGHT...QUIETER AND COOLER WEATHER IS EXPECTED FOR MUCH OF THE NEXT SEVERAL DAYS. NOT SURPRISINGLY...THE MODELS ARE STRUGGLING WITH THE ONGOING CONVECTION AND WILL NOT BE OF SIGNIFICANT USE TONIGHT. OTHERWISE... 12Z MODELS IN REASONABLE AGREEMENT WITH RESPECT TO FEATURES EXPECTED TO IMPACT REGION OVER THE NEXT FEW DAYS. GUIDANCE TEMPERATURES GENERALLY CLOSE/REASONABLE...SO WILL NOT STRAY TOO FAR. SHORT TERM...TONIGHT THROUGH WEDNESDAY... TONIGHT...EXPECT STRONG TO SEVERE THUNDERSTORMS TO TRACK EAST SOUTHEAST ACROSS THE FORECAST AREA INTO EARLY EVENING...ASSOCIATED WITH CURRENT STRONG COMPLEX. THESE STORMS WILL BE MOVING INTO AN AREA WITH STEEP LAPSE RATES AND WITH FAIRLY STRONG UNIDIRECTIONAL WIND SHEAR PROFILES. THE PREDOMINANT THREATS WITH THESE STORMS WILL BE DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL. ADDITIONAL SHOWER/STORM DEVELOPMENT IS POSSIBLE UNTIL THE COLD FRONT PASSES THROUGH THE REGION LATER TONIGHT...BUT THE EXTENT AND POTENTIAL SEVERITY OF THIS DEVELOPMENT WILL BE DETERMINED BY HOW MUCH STABILIZATION OCCURS DUE TO THE ONGOING STORMS. MONDAY THROUGH WEDNESDAY...BULK OF THE PRECIPITATION SHOULD BE SOUTH AND EAST OF THE FORECAST AREA BY EARLY MONDAY AS SURFACE FRONT PUSHES SOUTH OF THE REGION. THEN...FAIRLY DEEP UPPER TROFFING OVER THE UPPER GREAT LAKES WILL SLOWLY SHIFT EAST AND ALLOW THE UPPER FLOW OVER THE FORECAST AREA TO BECOME NEUTRAL. HIGH PRESSURE WILL BUILD ACROSS THE REGION AT THE SURFACE AS A RESULT. THESE FEATURES WILL PROVIDE US WITH QUIET AND COOLER CONDITIONS. LONG TERM...WEDNESDAY NIGHT THROUGH SUNDAY...MODEL/ENSEMBLE AGREEMENT REMAINS PRETTY GOOD THROUGH THE PERIOD. TROFFING OVER EASTERN NORTH AMERICA AND RIDGING OVER THE PLAINS WILL SLOWLY SHIFT EAST WITH TIME...ALLOWING A GRADUAL MODERATION IN TEMPERATURES HEADING INTO THE WEEKEND. WE WILL ALSO BE AT GREATER RISK OF IMPULSES RIDING THE TOP OF THE RIDGE AND BRINGING US PRECIPITATION CHANCE HEADING INTO THE END OF THE WEEK. THE DETAILS ON THE PRECIPITATION RISK IS STILL TRICKY...SO WILL NOT GO ABOVE A SLIGHT CHANCE MENTION AT THIS TIME FRIDAY INTO SUNDAY. BAK && .AVIATION... ISSUED 1250 PM CDT SUN JUN 15 2008 STRONG TO SEVERE SQUALL LINE OVER SE IA AND NW MO FROM SW OF THE QUAD CITIES TO KC TO RACE EAST ACROSS THE CENTRAL IL TAF SITES DURING THIS AFTERNOON. STORMS TO AFFECT PIA/SPI BY 20Z...DEC AND SPI BY 21Z AND CMI BY 22Z. HAVE WIND GUSTS OF 45 KTS WITH 1 MILE VSBY FROM HEAVY RAIN AND CEILINGS OF 2500 FT. AFTER A ONE TO TWO HOUR PERIOD OF THE SQUALL LINE...HAVE A COUPLE HOUR PERIOD OF SHOWERS AND THUNDERSTORMS EARLY THIS EVENING TIL 00Z TO 02Z. THEN VFR CONDITIONS TO PREVAIL AGAIN REST OF TONIGHT AND MON MORNING. SW WINDS AROUND 10 TO 12 KTS TO TURN NW AS THE COLD FRONT OVER SE WI/IA INTO NW MO TO PASS SE THRU CENTRAL IL THIS EVENING. QUIETER WX EXPECTED MON WITH SCATTERED TO BROKEN CLOUDS ABOVE 3K FT AS HIGH PRESSURE OVER MT SETTLES INTO THE CENTRAL PLAINS. HUETTL && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 15, 10:39 AM CDT, 4 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1039 AM CDT SUN JUN 15 2008 ILZ027>031-036>038-040>043-047>051-161100- CASS-DE WITT-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD- MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD- 1039 AM CDT SUN JUN 15 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT ...THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS TODAY... THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS FROM MID AFTERNOON THROUGH EARLY EVENING WITH THE PRIMARY THREAT BEING STRAIGHT LINE WIND DAMAGE AND LARGE HAIL. THE THUNDERSTORM THREAT WILL GRADUALLY SHIFT TO THE SOUTHEAST THIS EVENING AS THE COLD FRONT SWEEPS THROUGH. INTERESTS ALONG THE ILLINOIS RIVER FROM HAVANA TO BEARDSTOWN WILL EXPERIENCE FLOODING INTO EARLY NEXT WEEK. IN ADDITION...ALONG THE SANGAMON RIVER...AREAS AROUND CHANDLERVILLE WILL BE SEEING SOME MINOR FLOODING THROUGH LATE TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED...MAINLY DURING THE AFTERNOON AND EVENING. PRESENT INDICATIONS SUGGEST THE PRIMARY TIME FRAME WOULD BE FROM 2 PM UNTIL 10 PM CDT. A CONFERENCE CALL FOR EMERGENCY MANAGERS WILL BE CONDUCTED AT 11 AM CDT. ILZ044>046-052>057-061-161100- CHAMPAIGN-CHRISTIAN-COLES-DOUGLAS-EDGAR-MACON-MOULTRIE-PIATT- SHELBY-VERMILION- 1039 AM CDT SUN JUN 15 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT ...THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS TODAY... THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS FROM MID AFTERNOON THROUGH EARLY EVENING WITH THE PRIMARY THREAT BEING STRAIGHT LINE WIND DAMAGE AND LARGE HAIL. THE THUNDERSTORM THREAT WILL GRADUALLY SHIFT TO THE SOUTHEAST LATE THIS EVENING OR DURING THE EARLY MORNING HOURS OF MONDAY AS THE COLD FRONT SWEEPS THROUGH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED...MAINLY DURING THE AFTERNOON THROUGH LATE EVENING HOURS. PRESENT INDICATIONS SUGGEST THE PRIMARY TIME FRAME WOULD BE FROM 4 PM UNTIL MIDNIGHT CDT. A CONFERENCE CALL FOR EMERGENCY MANAGERS WILL BE CONDUCTED AT 11 AM CDT. ILZ062-063-066>068-071>073-161100- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 1039 AM CDT SUN JUN 15 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT ...SEVERE THUNDERSTORMS LIKELY LATE THIS AFTERNOON AND EVENING... A STRONG COLD FRONT WILL MOVE TOWARDS CENTRAL AND SOUTHEAST ILLINOIS LATE TODAY BRINGING AN INCREASING THREAT FOR THUNDERSTORMS TO THE AREA. SOME OF THE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL THIS EVENING. THE THUNDERSTORMS WILL GRADUALLY WEAKEN AND EDGE OUT OF OUR AREA AFTER MIDNIGHT AS THE COLD FRONT SWEEPS ACROSS THE AREA. EXTENSIVE RUNOFF FLOODING FROM PREVIOUS RAINFALL WILL CONTINUE OVER MANY AREAS OF EAST CENTRAL AND SOUTHEAST ILLINOIS FOR THE NEXT COUPLE OF DAYS. IN ADDITION...SEVERAL RIVERS AND STREAMS WILL CONTINUE OUT OF THEIR BANKS INCLUDING THE WABASH...LITTLE WABASH...AND EMBARRAS RIVERS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A SLIGHT CHANCE OF THUNDERSTORMS EARLY MONDAY MORNING BUT IT APPEARS THE THREAT FOR SEVERE WEATHER WILL BE JUST TO THE EAST AND SOUTH OF THE AREA. FOR THE REMAINDER OF THE PERIOD...NO HAZARDOUS WEATHER IS ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED LATE THIS AFTERNOON AND ESPECIALLY THIS EVENING. PRESENT INDICATIONS SUGGEST THE PRIMARY TIME FRAME FOR ACTIVATION WILL BE FROM 5 PM UNTIL 1 AM CDT. KH
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 9:21 AM CDT | Areal Flood Warning | ILX | Clark, Crawford, Jasper | 48 hr |
| Jun 15, 9:32 AM CDT | Areal Flood Warning | ILX | Crawford, Jasper, Lawrence, Richland | 48 hr |
| Jun 15, 1:51 PM CDT | Severe Thunderstorm Warning | ILX | Knox, Peoria, Stark | 54 min |
| Jun 15, 2:06 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Schuyler | 39 min |
| Jun 15, 2:21 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Knox, Peoria | 34 min |
| Jun 15, 3:02 PM CDT | Severe Thunderstorm Warning | ILX | Peoria, Tazewell, Woodford | 43 min |
| Jun 15, 3:14 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Woodford | 46 min |
| Jun 15, 3:29 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, McLean, Piatt, Tazewell, Woodford | 61 min |
| Jun 15, 3:47 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, Macon, Sangamon | 43 min |
| Jun 15, 4:15 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, DeWitt, McLean, Macon, Piatt | 60 min |
| Jun 15, 4:24 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Stark | 51 min |
| Jun 15, 4:39 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Vermilion | 36 min |
| Jun 15, 5:03 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Vermilion | 42 min |
| Jun 15, 5:22 PM CDT | Severe Thunderstorm Warning | ILX | Edgar | 38 min |
| Jun 15, 5:52 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Coles, Cumberland, Edgar | 53 min |
| Jun 15, 6:40 PM CDT | Severe Thunderstorm Warning | ILX | Crawford, Jasper | 50 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.